# SDR ZB0R200600001

- Difficulty date: March 9, 2006
- Submitted: March 14, 2006
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 3,700 hours
- Engine: Lyc O360C1C
- Engine time: 3,601 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ON RUN-UP, PILOT AND INSTRUCTOR FELT ENGINE VIBRATION.  MAG DROPS WERE GOOD.  AIRPLANE WAS TAXIED TO MAINTENANCE.  MECHANIC FOUND NR 3 CYLINDER WITH 4 BROKEN MOUNT STUDS AND OIL COMING FROM EXHAUST.  CYLINDER REMOVED AND REPAIRED BY ENGINE SHOP.  ENGINE INSPECTION REVEALED NO FURTHER DAMAGE.  SUSPECT DETONATION AS CAUSE.
